# SDR CA111108006

- Difficulty date: November 4, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Boeing 737*
- Aircraft time: 3,483 hours
- Engine: Ge CFM567B24
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 162700100
- Condition: Intermittent
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE CLIMBING TO ASSIGNED ALTITUDE THE ELEVATOR FEEL DIFFERENTIAL PRESSURE LIGHT ILLUMINATED.  IT WAS REPORTED THAT THE LIGHT REMAINED ON AFTER REACHING CRUISE ALTITUDE.  DUE TO THE FLIGHT HEADING WHERE NO ADEQUATE MX WOULD BE AVAILABLE AN OPS DECISION WAS MADE TO RETURN TO DEPARTING STATION. UPON LANDING THE LIGHT EXTINGUISHED.  MX CARRIED OUT FIM 27-31, TASK 803 AND BLEW MOISTURE OUT OF THE LINES.  FAULT COULD NOT BE FURTHER DUPLICATED.  IT WAS CONFIRMED THAT DE-ICING OF THE ACFT WAS CARRIED OUT PRIOR TO THE FLIGHT.
